# SDR O2GA2018101690301

- Difficulty date: October 11, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Cessna 750
- Aircraft serial: 7500120
- Aircraft time: 15,262 hours, 9,327 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 991206914
- Part serial: 99109484
- Condition: Intermittent
- Location: Ac Bay
- Part time: 15,262 hours, 9,327 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

CABIN PAC OVERHEAT. UNABLE TO CONTROL SUPPLY TO COLDER SETTING. DUCT OVERHEAT EICAS WARNING ILLUMINATED. UNABLE TO COOL CABIN MANUAL OR AUTO. SMOKE VISIBLE IN CABIN AND WEMACS TOO HOT TO THE TOUCH. MAINTENANCE REPLACED THE LT/RT COALESCERS, 35* SWITCH, ACM BYPASS VALVE AND FLOW CONTROL VALVE. SYSTEM OPERATIONAL CHECKS NORMAL. COALESCER PN OFF: 746451-3. 35* SWITCH PN OFF: 9912069-14, SN: 99109484. ACM BYPASS VALVE PN OFF: 754751-2, SN: 02J0808. FLOW CONTROL VALVE PN OFF: 5118-00-3, SN: 0220.
